# SDR CA030522002

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 39,885 hours
- Engine: Ge CF680C2*
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 2242277501
- Condition: Broken
- Location: Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED AT THE STATION WITH THE RT ENGINE OIL TANK ACCESS DOOR HALF PORTION BROKEN OFF ANDMISSING. NEW DOOR WAS INSTALLED. FAN COWL WAS SLIGHTLY DAMAGED BY THE DOOR STRIKING. DAMAGE WAS CONSIDERED ACCEPTABLE AS PER AMM. SUSPECT THAT OIL TANK ACCESS DOOR WAS NOT PROPERLY CLOSED AT PREVIOUS STATION.
